Osimertinib is an oral, irreversible epidermal growth factor receptor inhibitor that is associated with various pulmonary manifestations including transient asymptomatic pulmonary opacities (TAPOs) and pneumonitis. We present a case of a 61-year-old female with Stage IV lung adenocarcinoma, who developed bilateral ground glass opacities on her chest-computed tomography (CT) three months after initiating osimertinib. Her imaging findings were thought to represent lymphangitic carcinomatosis responding to chemotherapy rather than drug induced toxicity, and she was continued on osimertinib. Conversely, we present a second case of a 57-year-old female with Stage IV lung adenocarcinoma who developed osimertinib-induced pneumonitis and was successfully rechallenged with osimertinib and glucocorticoids. These cases, described herein, illustrate examples of the range of pulmonary manifestations of osimertinib, as well as the safety of rechallenging patients with osimertinib and glucocorticoids following the development of pneumonitis.
- Disease response
- Ground-glass opacities
ASJC Scopus subject areas
- Biochemistry, Genetics and Molecular Biology(all)